# SDR DALA2021102706667

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,048 hours, 27,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:610. CORRECTIVE ACTION: ADJUSTED LOWER LINING ON R4 DOOR IAW B 757 AMM 52-11-02. OPS CHECK GOOD IAW B757 AMM 51-11. (1996182)
